# SDR MEX2003382

- Difficulty date: August 17, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

FLT 432 - GDL-MEX - AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF LEFT ENGINE DIDN'T REACH THE ACCLERATION PARAMETERS REQUIRED FOR TAKEOFF.  AIRCRAFT WAS SENT TO GDL HANGAR.  THE MOISTURE TRAP FUEL CONTROL WAS SERVICED AND TRIM WAS PERFORMED IAW MM 73-20-03 AND 71-00-00, RESPECTIVELY.  THE OPERATIONAL TEST WAS PERFORMED IAW MPCM 71-00-01, ALL CORRECT.  (M)
